Empirical validation of a markovian learning model for knowledge structures


Fries, Stefan



URL: http://dx.doi.org/10.1006/jmps.1997.1148
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Journal of Mathematical Psychology
Volume: 41
Issue number: 1
Page range: 65-70
Place of publication: Orlando, Fla.
Publishing house: Acad. Press
ISSN: 0022-2496
Publication language: English
Institution: School of Social Sciences > Erziehungswissenschaft II (Hofer Em)
Subject: 370 Education

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

BASE: Fries, Stefan

Google Scholar: Fries, Stefan

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item